# SDR HALA2010081300369

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 69,904 hours, 31,329 cycles
- Engine: Ge CF680
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG EGT FAILED TO RISE W/IGN 2 SELECTED. RESTART NORMAL W/SW IN BOTH.  R & R LT ENGINE NR 2 IGNITER IAW AMM 74-21-02/401. STARTED ENGINE USING NR 2 IGNITION SYS. OPS NORMAL.
